MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ABBOTT VASCULAR INC. PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401763
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transcatheter aortic valve implantation (tavi) procedure preparation a pacel catheter was used; however, balloon advancement failed.While passing the catheter through the sheath, the balloon could not pass the green hub.The catheter was not used in the patient.A new pacel catheter was opened, and the procedure was completed successfully.There were no adverse patient effects and no clinically significant delay in the procedure.Analysis observed a balloon detachment.The date of event will be estimated as (b)(6) 2026.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported difficult to advance could not be confirmed through analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported difficult to advance could not be determined.However, the balloon is separated from the catheter.It appears to have been dislodged from both the proximal and distal circumferential glue bonds.The separated balloon may have contributed to the difficulty passing the catheter through the sheath.The root cause of the balloon separation was unable to be conclusively determined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PACEL FLOW DIRECTED PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key24776920
Report Number3004742232-2026-00075
Device Sequence Number17675640
Product Code LDF
UDI-Device Identifier05414734007856
UDI-Public(01)05414734007856
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401763
Device Catalogue Number401763
Device Lot Number11125572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown